# SDR QXEA9700214

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lt Lavatory
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR IN LEFT LAVATORY WENT OFF FOR ABOUT 15 SECONDS, ABOUT 1 MINUTE AFTER TAKEOFF.  PLACED ON MEL, REFERENCE 26-7.  AIRCRAFT RETURNED TO SERVICE.  MEL CLEARED ON 5/31/97 BY RECONNECTING SMOKE DETECTOR.  PROBLEM WAS WITH THE APU (REF QXEA9700216 ODR), OPERATIONAL CHECKS GOOD.
